# SDR CALA2015091400748

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 86,307 hours, 18,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15172158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 760 RT AT PSU RAIL, ATTACH BRACKET CRACKED.  CORRECTION TO PREVIOUS SUPPLEMENTAL INSPECTION REQUIREMENTS 12.  REPAIRED CABIN FRAME AT STATION 760 RT IAW SRM 53-00-07.  PERFORM GENERAL VISUAL INSPECTION 37,500 FLIGHT CYCLES WHICHEVER COMES FIRST, THEN 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST, THEN INTERVALS OF 12,000 FLIGHT CYCLES.  INSPECT AT THRESHOLD OF 12,000 FC FROM REPAIR OR 50,000 TOTAL AIRFRAME FC WHICHEVER OCCURS FIRST. REPEAT AT INTERVALS OF EVERY 12,000 FC THEREAFTER.
